# SDR UALA2013070304646

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 50,056 hours, 20,049 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Missing
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT BULB IN GROUND POWER ACCESS PANEL MISSING BULB AND LENS.
